Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feel no control urinating, lower abdomen pain on exercising. Had hysterectomy. Took antibiotics after infection

I have had a vaginal hysterectomy four weeks ago and also came out of hospital with an infection that has taken two lots of antibiotics to resolve. Now I find I am passing urine like a tap full on instead of a steady stream and find it difficult to hold my urine. I am doing pelvic floor exercises but have pain in lower abdomen and that is hurting when I do the exercises. When I look at my bladder area in a mirror it all looks much larger and is this the reason the urine is pouring out when I want to spend a penny ? Am very worried and distressed that bladder problems are worse now than when I had the op. Should also say I had a repair as well as hysterectomy. THank you.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hello and welcome to Healthcare Magic.As mentioned above your problem started after you underwent a vaginal hysterectomy.There is a possibility that during the operation some of the nerves of the urinary bladder or the ureters may be affected. The question is whether the control is lost only during urination or otherwise also.
Pain while doing the pelvic floor exercise is because the surgery is recent and wounds are fresh.You can take the help of homoeopathy as we have medicines which can help to reverse the damage caused by the surgery.Hope that your queries are solved
Take Care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor